# SDR SWAA2022010450146

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND IN LOWER SUPPORT FITTING LAYER OF LBL 45.5 BS 727B PASSENGER CABIN SEAT TRACK ; 2021-536890 / [01] REPLACED SUPPORT FITTING LAYER OF LBL 45.5 PASSENGER CABIN SEAT TRACK I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG:146A5502 SHEET:9 REV:A SEE INDIVIDUAL SING OFF BELOW; [02] JOB CERTIFIED AS RII.
